# SDR AUS20021354

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) GASPER FAN FAILED.
